# SDR YENA2024012200079

- Difficulty date: January 20, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271N
- Aircraft serial: 11129
- Aircraft time: 3,648 hours, 531 cycles
- Engine: Iae PW1133GAJM
- Engine time: 3,648 hours, 531 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Sensor
- Part number: 10233482106
- Part serial: 5001282
- Condition: Failed
- Location: Nr 1 Eng Oil
- Part time: 10,743 hours, 7,198 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS) 'ENG 1 OIL SENSOR FAULT;REMOVED AND REPLACED PHMU ON ENG 1 AS PER AMM 77-31-01. OPS TEST GOOD . NO FAULTS NOTED.'
